# SDR DHL2006743004

- Difficulty date: April 18, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 39,459 hours, 26,375 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Box
- Part number: 65C2713612
- Condition: Cracked
- Location: Bs 1253-1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RIGHT SIDE APPROX STA 1253 AND 1273 BELOW RT STAIR CASTING THE STRUCTURE IS CRACKED AND CASTING FOR ACTUATOR RAISES UP WHEN STAIRS STRUTS SEATS ITSELF.
